# SDR SWAA2016110909530

- Difficulty date: October 18, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 66,718 hours, 53,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR SKIN CUTOUT CRACKED BETWEEN BS 312 TO 344, BETWEEN STRINGERS 15 TO 18R.    REPAIRED THE SKIN IAW EA.
